# SDR UIEA2020051301022

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,125 hours, 17,593 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HI FLOW INHIBIT STATUS MESSAGE.( PERFORMED FIM 21-51 FAULT TREE 813. HI FLOW INHIBIT MESSAGE CLEARED. NO OTHER FAULTS NOTED. )
